MathSciNet Relay Station
MathSciNet bibliographic data
MR2427442 90C26 (26B25)
Antczak, Tadeusz $G$-pre-invex functions in mathematical programming. J. Comput. Appl. Math. 217 (2008), no. 1, 212–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement